Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 4 > No. 1

 
   

Similar Transposed Bases of Polynomials in Clifford Analysis

PP: 63-78
Author(s)
M. Abul-Ez, M. Zayed,
Abstract
In this paper, we define a similar transposed base of special monogenic polynomials. The convergence properties in several domains in the higher dimensional space of that similar transposed base of monogenic polynomials are investigated. Certain inevitable normalizing conditions have been formulated to be undergone by the given base to ensure the existence of its convergence properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved